# SDR CALA2021111102092

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 98,617 hours, 18,231 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Leaking
- Location: #1 Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REF LOG PAGE 7405211. FOUND #1 ENG AIR/OIL HEAT EXCHANGER LEAKING EXTERNALLY FROM WITHIN THE COOLING FINS, REF PICTURES. REMOVED #1 ENG AIR/OIL HEAT EXCHANGER REF MM 79-21-08. OLD PART STORED ON A CART BELOW ENGINE WITH HARDWARE. ADD EMP:U121006 REPLACED #1 ENGINE AIR/OIL HEAT EXCHANGER PER REF AMM TASK 79-21-08-400-801. OPS AND LEAK CHECKED PER REF AMM71-00-00. TEST #3 AND TEST #6. NO LEAKS AND FAULTS NOTED. ADD EMP:U349250
